MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750); Unspecified Infection (1930)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to physician with sense lead incision dehiscence 2 months after implant.Physician believes the incision will heal without intervention and prescribed antibiotics to prevent infection.
 
Event or Problem Description
Patient presented to the physician with erosion at the sense lead incision site through which the suture anchor was visible.Physician surgically replaced the sense lead on (b)(6) 2021, resolving the issue.
 
Event or Problem Description
Patient presented back to the physician with wound dehiscence at the chest incision site.Physician brought the patient into the or, observed signs of infection at the ipg pocket, and remove the entire inspire system.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key12042434
Report Number3007666314-2021-00078
Device Sequence Number11907460
Product Code MNQ
UDI-Device Identifier10855728005762
UDI-Public10855728005762
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-010
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer09/14/2021
07/26/2024
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date10/05/2021
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown